Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 167, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 26, 2012, 6:45 PM CDT for Latimer County, Pittsburg County, Oklahoma. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 6:45 PM CDT (23:45 UTC)
- Expired
- Jul 26, 2012, 7:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Latimer County, OK, Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 110 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 6:56 PM CDT | TSTM WND DMG | 7 Ne Mcalester, OK | POWER LINES DOWN |
| Jul 26, 7:32 PM CDT | TSTM WND DMG | 3 S Gowen, OK | POWER LINES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 5:46 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1048 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1471 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
721 WUUS54 KTSA 262345 SVRTSA OKC077-121-270045- /O.NEW.KTSA.SV.W.0167.120726T2345Z-120727T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 645 PM CDT THU JUL 26 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 745 PM CDT * AT 640 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM CROWDER TO 4 MILES NORTHWEST OF MCALESTER...MOVING SOUTHEAST AT 25 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... MCALESTER...BLOCKER...KREBS...ALDERSON...HARTSHORNE...ROBBERS CAVE STATE PARK...WILBURTON AND HIGGINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3498 9518 3469 9552 3499 9592 3518 9569 TIME...MOT...LOC 2345Z 298DEG 21KT 3510 9561 3497 9578 $$
1 follow-up statement
164
WWUS54 KTSA 270014
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT THU JUL 26 2012
OKC077-121-270045-
/O.CON.KTSA.SV.W.0167.000000T0000Z-120727T0045Z/
PITTSBURG OK-LATIMER OK-
714 PM CDT THU JUL 26 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN LATIMER AND EASTERN PITTSBURG COUNTIES...
AT 713 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLOCKER TO 6 MILES SOUTH OF BLOCKER TO HAILEYVILLE...
MOVING SOUTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HAILEYVILLE...HARTSHORNE...GOWEN...HIGGINS...ROBBERS CAVE STATE PARK
AND WILBURTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3514 9562 3498 9518 3469 9552 3485 9573
TIME...MOT...LOC 0015Z 298DEG 21KT 3502 9552 3496 9557
3484 9560
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:22 PM CDT, 23 minutes earlier.
Area forecast discussion, Jul 26, 6:22 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT THU JUL 26 2012
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THUNDERSTORMS WILL CONTINUE TO AFFECT KFSM AND KMLC FOR THE
NEXT COUPLE OF HOURS. THUNDERSTORMS MAY DEVELOP ALONG AN
OUTFLOW BOUNDARY MOVING THROUGH THE TULSA METRO IN THE NEXT
HOUR OR SO THAT MAY AFFECT KRVS AND KTUL. WILL INCLUDE MVFR
FOG AT KXNA...KFYV AND KBVO FOR LATER TONIGHT/EARLY FRIDAY
MORNING. OTHERWISE...VFR CONDITIONS ARE EXPECTED.
&&
.PREV DISCUSSION... /ISSUED 350 PM CDT THU JUL 26 2012/
DISCUSSION...
LINE OF THUNDERSTORMS EXTENDING ACROSS NW ARKANSAS WITH MORE
SCATTERED ACTIVITY INTO EASTERN OKLAHOMA BEGINNING TO PROPAGATE
SOUTHEAST. SHOULD CONTINUE TO SEE ADDITIONAL DEVELOPMENT IN THIS
GENERAL ZONE THROUGH THE EVENING WITH LESSER CHANCES ACROSS NE
OKLAHOMA...THOUGH MCV CURRENTLY CENTERED NEAR KPNC MAY TRIGGER AT
LEAST ISOLATED STORMS AS IT MOVES EAST. REGIONAL MESONANLYSIS
INDICATES DCAPES 1200-1500 GENERALLY NEAR AND SOUTH OF I-44 AND
LOCALLY PRODUCED SIGNIFICANT WIND GRIDS SHOWING VERY HIGH VALUES
IN THIS AREA AS WELL...THUS THE THREAT OF DAMAGING DOWNBURSTS
RELATIVELY HIGH. GRADUAL SHIFT SOUTH EXPECTED TONIGHT.
CURRENT HEAT ADVISORY SET TO EXPIRE AT 02Z AND THE PRESENT
CONFIGURATION WELL SUPPORTED BY AFTERNOON HEAT INDICES. WILL LOOK
AND SEE JUST BEFORE ISSUANCE WHETHER ANY COUNTIES CAN BE DROPPED
AS STORMS ONGOING IN PARTS OF THE ADVISORY AREA. COOLER OVERNIGHT
LOWS TONIGHT WITH MOST AREAS DROPPING NEAR OR BELOW 75.
BOUNDARY ASSOCIATED WITH CURRENT CONVECTION WILL DROP FARTHER SOUTH
FRIDAY WITH THREAT OF THUNDERSTORMS REMAINING SOUTH OF I-40.
INCREASE IN CLOUDS AND POTENTIAL RAINFALL FOOTPRINT WILL KEEP TEMPS
DOWN IN THAT AREA...BUT TEMPS WILL HEAT UP AGAIN ACROSS THE NORTH
AND WILL BE NEAR HEAT ADVISORY LEVELS FOR A TIME FRIDAY AFTERNOON.
SITUATION IS MARGINAL AT THIS POINT AS DEW POINTS ARE LIKELY TO
FALL OFF IN THE AFTERNOON AND THUS HEAT INDEX MAY BE CLOSE OR EVEN
SLIGHTLY BELOW ACTUAL TEMPS. NOT QUITE ENOUGH CONFIDENCE TO ISSUE
AN ADVISORY AS A RESULT.
UPPER LEVEL RIDGE RE-ASSERTS ITSELF BY THE WEEKEND WITH TRIPLE
DIGIT HEAT BECOMING LIKELY FOR SEVERAL DAYS INTO EARLY NEXT WEEK.
EXCESSIVE HEAT HEADLINES WILL BE LIKELY OVER MUCH OF THE AREA
DURING THIS TIME. SMALL CHANCES OF CONVECTION ALONG EASTERN
PERIPHERY OF THE RIDGE COULD IMPACT NW ARKANSAS BUT PROBABILITY
TOO LO2W TO MENTION IN FORECAST AT THIS TIME.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 9 PM THURSDAY FOR OKZ049-OKZ053-OKZ065-
OKZ066-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...HEAT ADVISORY UNTIL 9 PM THURSDAY FOR ARZ019-ARZ020-ARZ029.
&&
AVIATION...10Hazardous weather outlook, Jul 26, 5:11 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 511 PM CDT THU JUL 26 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 511 PM CDT THU JUL 26 2012 ...SEVERE STORM POTENTIAL THIS AFTERNOON AND EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EAST CENTRAL AND SOUTHEAST OKLAHOMA...WEST CENTRAL ARKANSAS. FLASH FLOOD. RISK...LIMITED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA...WEST CENTRAL ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA...WEST CENTRAL ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA...WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE DAMAGING DOWNBURST WINDS TO 70 MPH AND HAIL TO QUARTER SIZE IS MOST LIKELY ACROSS SOUTHEAST AND EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS THIS AFTERNOON AND EVENING. A BAND OF STRONG TO SEVERE THUNDERSTORMS STRETCHES FROM SOUTHEAST OKLAHOMA UP INTO WEST CENTRAL AND NORTHWEST ARKANSAS. ISOLATED STRONG TO SEVERE THUNDERSTORMS...WITH A SEVERE DOWNBURST WIND AND HAIL THREAT...ARE POSSIBLE TO THE NORTHWEST OF THIS LINE. LOCALIZED FLASH FLOODING IS POSSIBLE WITH THESE STORMS AS THEY COULD DROP BETWEEN AN INCH OR TWO OF RAIN IN AN HOUR...ESPECIALLY IN THE URBAN AREAS. HEAT INDICES NEAR 105 DEGREES WILL PERSIST THROUGH THE REMAINDER OF THE AFTERNOON AHEAD OF THE STORMS OVER SOUTHEAST OKLAHOMA. AN ELEVATED FIRE DANGER CONTINUES MAINLY OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WHERE GUSTY SOUTHWEST WINDS AHEAD OF THE WIND SHIFT ARE CREATING CONDITIONS CONDUCIVE FOR WILDFIRE GROWTH AND SPREAD. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY THROUGH WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY AFTERNOON FROM SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. ISOLATED REPORTS OF SEVERE DOWNBURST WINDS ARE POSSIBLE. ANOTHER HEAT WAVE IS ON THE WAY WITH AFTERNOON HEAT INDICES IN THE 105 TO 110 DEGREE RANGE OVER THE WEEKEND INTO EARLY NEXT WEEK. RIDGING ALOFT WILL REBUILD OVER OKLAHOMA AND ARKANSAS BY THE WEEKEND AND WILL PERSIST INTO MUCH OF NEXT WEEK. WITH THE ONGOING DROUGHT CONDITIONS...THE FIRE DANGER WILL INCREASE INTO THE ELEVATED CATEGORY FOR MUCH OF NORTHEAST OKLAHOMA...WITH LIMITED FIRE DANGER EXPECTED ELSEWHERE DUE TO THE HOT AND DRY CONDITIONS. EMERGENCY MANAGEMENT PLANNING STATEMENT... CITY AND LOCAL OFFICIALS WILL NEED TO BEGIN MAKING PREPARATIONS FOR THE UPCOMING HEAT WAVE THIS WEEKEND INTO NEXT WEEK. COOLING STATIONS MAY BE NEEDED. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jul 26, 5:41 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG HOWE 34.95N 94.64W
07/26/2012 LE FLORE OK BROADCAST MEDIA
TREE DOWN
&&
SFPLocal storm report, Jul 26, 6:00 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 2 W MUSKOGEE 35.75N 95.41W
07/26/2012 MUSKOGEE OK BROADCAST MEDIA
WINDS DESTROYED AN ABOVE GROUND POOL NEAR HIGHWAY 69 ON
THE WEST SIDE OF MUSKOGEE. TIME ESTIMATED BY RADAR.
&&
LACYSpecial weather statement, Jul 26, 6:15 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT THU JUL 26 2012
OKZ049-053-270015-
CHOCTAW OK-PUSHMATAHA OK-
615 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CHOCTAW AND SOUTHERN PUSHMATAHA
AT 616 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF SOBOL TO 4 MILES NORTHWEST OF
BOSWELL...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HUGO...ORD...FROGVILLE...GRANT...
GAY...GOODLAND...SAWYER...FORT TOWSON...SWINK...BOSWELL...UNGER...
SOPER...MESSER...KENT...SOBOL...HUSKEY...FALLON...SPEER...APPLE...
CORINNE...DELA...RATTAN...OLETA...HUGO LAKE STATE PARK AND RAYMOND
GARY STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3389 9551 3388 9555 3392 9556 3393 9559
3388 9569 3389 9575 3386 9577 3386 9581
3394 9594 3413 9594 3430 9512 3427 9504
3424 9505 3423 9514 3394 9515 3395 9522
3389 9525 3387 9529 3386 9542
TIME...MOT...LOC 2316Z 294DEG 24KT 3424 9512 3405 9592Local storm report, Jul 26, 6:17 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL HOWE 34.95N 94.64W
07/26/2012 E1.75 INCH LE FLORE OK EMERGENCY MNGR
&&
SFPSpecial weather statement, Jul 26, 6:26 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
626 PM CDT THU JUL 26 2012
OKZ064-065-270000-
CREEK OK-OKFUSKEE OK-
626 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHERN OKFUSKEE
AT 627 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WELTY...MOVING
EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...MASON...OKFUSKEE AND WELTY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3571 9628 3558 9620 3556 9643 3566 9648
TIME...MOT...LOC 2327Z 251DEG 7KT 3561 9639Special weather statement, Jul 26, 6:28 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT THU JUL 26 2012
OKZ066-071-270000-
MCINTOSH OK-OKMULGEE OK-
628 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN MCINTOSH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OKMULGEE
AT 628 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF DEWAR...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...DEWAR...HOFFMAN...GRAYSON...
SCHULTER...PIERCE AND HITCHITA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3561 9571 3556 9571 3555 9570 3539 9567
3541 9595 3551 9600
TIME...MOT...LOC 2328Z 262DEG 8KT 3547 9590The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 3:11 AM CDT | Heat Advisory | TSA | Choctaw, Haskell, Latimer, McIntosh, Muskogee, Okfuskee and 3 more | 16 hr |
| Jul 26, 2:13 PM CDT | Special Weather Statement | TSA | Muskogee | 32 min |
| Jul 26, 2:27 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 63 min |
| Jul 26, 2:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 59 min |
| Jul 26, 3:14 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 61 min |
| Jul 26, 3:18 PM CDT | Special Weather Statement | TSA | Muskogee | 57 min |
| Jul 26, 4:19 PM CDT | Special Weather Statement | TSA | Latimer | 26 min |
| Jul 26, 4:22 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 20 min |
| Jul 26, 4:27 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 63 min |
| Jul 26, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 35 min |
| Jul 26, 4:44 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Jul 26, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 67 min |
| Jul 26, 5:47 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 58 min |
| Jul 26, 6:15 PM CDT | Special Weather Statement | TSA | Choctaw | 60 min |
| Jul 26, 6:26 PM CDT | Special Weather Statement | TSA | Okfuskee | 34 min |
| Jul 26, 6:28 PM CDT | Special Weather Statement | TSA | Okmulgee | 32 min |
| Jul 26, 6:32 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 58 min |
| Jul 26, 6:37 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 68 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.